Hi VP! I'm interested to hear about the side effects (if any) that people have experienced after taking Fluconazole (or the brand name Diflucan). I've been having mild yeast infection-like symptoms so I made an appt with my doctor, but wasn't able to get one until next week. I'm pretty sure it's a YI and not something else because I've been using some leftover internal YI cream (Terconazole) externally and it's relieved the discomfort significantly, so I convinced the doctor to send over a prescription (one tablet) of Fluconazole since I have to wait so long for my appointment. However, after reading about the possible side effects, I'm now scared to take it :-( Among the scary ones for me are nausea, diarrhea, and upset stomach. The first two times I took this drug (about 3 years ago) I had no negative side effects, but thinking back to the more recent time (4 months ago) I took it in the evening and was up all night with stomach cramps and discomfort. I thought it was due to anxiety because there was a lot going on in my life at the moment, but I'm wondering if it was the Fluconazole. I have a severe phobia of getting sick to my stomach, so I want to avoid a night like that at all costs! I also have a very important exam to take on Saturday morning and I'm worried about the side effects lasting until then. Any input would be greatly appreciated!
FYI, I know there are lots of alternative YI treatments out there - yogurt, garlic, etc. - and I will look into them if I decide not to take this pill, but for now I'd just like peoples' experiences with taking Fluconazole. TIA!
EDIT: I took it last night and only had very mild stomach discomfort. Thanks for everyone's advice you all made me feel a lot better!